# SDR CALA9900040

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51311
- Condition: Corroded
- Location: Bs 377-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SEAT TRACKS CORRODED AT POSITION RBL 45.5 AND 24.75 BETWEEN BS 377.7 AND 440.  REPLACED SEAT TRACKS.
